Research Repository

Ordered and J-trivial semigroups as divisors of semigroups of languages

Vernitski, A (2008) 'Ordered and J-trivial semigroups as divisors of semigroups of languages.' International Journal of Algebra and Computation, 18 (7). 1223 - 1229. ISSN 0218-1967

Full text not available from this repository.

Abstract

A semigroup of languages is a set of languages considered with (and closed under) the operation of catenation. In other words, semigroups of languages are subsemigroups of power-semigroups of free semigroups. We prove that a (finite) semigroup is positively ordered if and only if it is a homomorphic image, under an order-preserving homomorphism, of a (finite) semigroup of languages. Hence it follows that a finite semigroup is J-trivial if and only if it is a homomorphic image of a finite semigroup of languages. © 2008 World Scientific Publishing Company.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 04 Jan 2012 11:06
Last Modified: 17 Aug 2017 18:14
URI: http://repository.essex.ac.uk/id/eprint/1803

Actions (login required)

View Item View Item